NCLEX 风格练习题(RN):速成包

公式表、每个专题的关键方法步骤和 40 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

儿科与重症剂量计算

日剂量
mg/day = mg/kg/day × 体重 (kg)
每日给药次数
次数 = 24 h / 给药间隔 (h)
磅换算为千克
kg = lb / 2.2
输注浓度
units/mL = 袋中单位数 / 袋容量
泵速
mL/h = 每小时剂量 / 浓度
滴定输注
mL/h = mcg/kg/min × kg × 60 / (mcg/mL)
由泵速求剂量
mcg/kg/min = mL/h × (mcg/mL) / (60 × kg)
单位
1 mg = 1000 mcg

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

动脉血气分析解读

正常范围
pH 7.35–7.45, PaCO₂ 35–45 mmHg (4.7–6.0 kPa), HCO₃⁻ 22–26 mmol/L
ROME
呼吸性:PaCO₂ 与 pH 相反; 代谢性:HCO₃⁻ 与 pH 同向
温特公式
PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2
代谢性碱中毒
PaCO₂ ≈ 0.7·HCO₃⁻ + 21
阴离子间隙
AG = Na⁺ − (Cl⁻ + HCO₃⁻) ≈ 8–12
白蛋白校正阴离子间隙
AG + 2.5·(4.0 − alb g/dL) = AG + 0.25·(40 − alb g/L)
Δ 比值
(AG − 12)/(24 − HCO₃⁻)
P/F 比值
PaO₂/FiO₂
肺泡气方程
PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8
血清渗透压
2·Na⁺ + glucose + urea (2·Na⁺ + glucose/18 + BUN/2.8)

方法

  1. 先看 pH:低于 7.35 为酸中毒,高于 7.45 为碱中毒。
  2. 找出能解释它的指标:PaCO₂ 与 pH 反向变化为呼吸性,HCO₃⁻ 与 pH 同向变化为代谢性。
  3. 再看另一个指标:正常表示未代偿,沿代偿方向异常表示部分代偿,pH 正常而两项指标都异常表示完全代偿。
  4. 对于代谢性酸中毒,用温特公式 1.5·HCO₃⁻ + 8 ± 2 与 PaCO₂ 比较,并计算阴离子间隙 Na⁺ − (Cl⁻ + HCO₃⁻)。
  5. 阴离子间隙升高时,用 Δ 比值检查;白蛋白偏低时,再用校正后的间隙检查。

心电图节律条带解读

纸速(25 mm/s,10 mm/mV)
1 个小格 = 0.04 s, 1 个大格 = 0.20 s, 10 mm = 1 mV
心率,节律规则
300 ÷ 大格数 = 1500 ÷ 小格数 = 60 ÷ RR (s)
心率,节律不规则
6 s 内的 QRS 波群数 × 10
正常 PR 间期
0.12–0.20 s
正常 QRS 时限
< 0.12 s
QTc(Bazett)
QT/√RR
QTc(Fridericia)
QT/∛RR
QTc(Framingham)
QT + 154·(1 − RR)
窦性心率
心动过缓 < 60, 正常 60–100, 心动过速 > 100 次/分
逸搏心率
交界性 40–60, 室性 20–40 次/分
快速性心律
SVT 150–250 /min(窄), VT > 100 /min(宽)

方法

  1. 心率:节律规则时,用 300 除以两个 R 波之间的大格数,或用 1500 除以小格数;节律不规则时,数 6 秒内的 QRS 波群数并乘以 10。
  2. 节律:比较 R–R 间期。相等为规则;有重复规律为规律性不规则;完全没有规律为绝对不规则。
  3. P 波:II 导联中每个 QRS 之前是否都有直立的 P 波,且形态一致?注意寻找颤动波或锯齿状波、倒置的 P 波以及后面没有 QRS 的 P 波。
  4. PR 间期:从 P 波起点到 QRS 起点,正常为 0.12–0.20 s 且恒定。注意它是逐渐延长、在脱漏搏动之前保持固定,还是随机变化。
  5. QRS 时限:低于 0.12 s 为窄;0.12 s 或以上为宽。然后命名节律,QT 用 QTc = QT/√RR(Bazett),时间以秒计。

2练习题

1.护理学基础中等

How should a rectal suppository be inserted?

  1. APast the internal sphincter, against the rectal wall
  2. BInto the middle of the stool in the rectum so it softens it
  3. CJust inside the anus, without passing the sphincter
  4. DAfter the patient has stood up and bent forward
2.护理学基础困难

Three days after abdominal surgery, a patient coughs and the wound opens with bowel visible. What should the nurse do first?

  1. ASit the patient fully upright and ask them to cough again
  2. BCover it with sterile saline-soaked dressings and call for urgent help
  3. CPush the bowel gently back into the abdomen, then apply a firm bandage over it
  4. DLeave the wound uncovered so the surgeon can see it
3.感染控制与患者安全中等

Why are some patients screened with a nasal swab for MRSA on admission?

  1. ATo find carriers so precautions or decolonization can be used
  2. BTo diagnose a sinus infection
  3. CTo measure the patient’s immunity to MRSA
  4. DTo check whether the patient is allergic to penicillin before surgery
4.感染控制与患者安全困难

Which patient with a suspected infection meets the qSOFA criteria that signal a higher risk of a poor outcome?

  1. ARespiratory rate 24/min, new confusion, systolic BP 95 mmHg
  2. BRespiratory rate 20/min, alert, systolic BP 110 mmHg, heart rate 110/min
  3. CRespiratory rate 16/min, alert, systolic BP 105 mmHg, WBC 13,000/mm3
  4. DRespiratory rate 18/min, alert, systolic BP 130 mmHg, temperature 38.5 °C
5.优先排序与委派中等

A drowsy patient who has just returned from surgery starts to vomit. What should the nurse do first?

  1. ATurn the patient onto their side
  2. BGive an oral anti-sickness tablet
  3. CRaise the legs above the heart
  4. DGive a drink of water
6.优先排序与委派困难

A patient with a head injury has a pupil on one side that is now large and does not react to light. What should the nurse do?

  1. ADocument it, because pupils often differ slightly after a head injury
  2. BReport it at once, as it may mean the brain is being compressed
  3. CRecheck it at the next routine observation in four hours
  4. DDim the room lights so the pupil can get smaller
7.临床护理中等

急性缺血性卒中的静脉溶栓一般在什么时间窗内进行?

  1. A只在 24 小时之后
  2. B一周内任何时间
  3. C症状出现后 4.5 小时内
  4. D症状出现后 48 小时内
8.临床护理困难

A patient with known prostate cancer reports new back pain, leg weakness and difficulty passing urine. What should be suspected?

  1. ASimple mechanical back pain
  2. BA urinary tract infection spreading to the back
  3. CHypokalaemia
  4. DMetastatic spinal cord compression
9.实验室检查值与电解质中等

Which IV fluid can be given through the same line as a red cell transfusion?

  1. A0.9% sodium chloride
  2. BLactated Ringer's (Hartmann's) solution
  3. C5% dextrose in water
  4. D0.45% sodium chloride
10.实验室检查值与电解质困难

Ten days after chemotherapy, a patient has a platelet count of 9 × 10³/µL and reports a sudden severe headache and blurred vision. What is the priority?

  1. AAssess neurological status and report it at once as possible brain bleeding
  2. BDim the lights and encourage rest, as headaches are common after chemotherapy
  3. CGive acetaminophen (paracetamol) for the headache and reassess in 1 hour
  4. DEncourage the patient to drink more fluids and check the blood pressure later
11.药理学中等

A child is starting methylphenidate for ADHD. Which advice is appropriate?

  1. AGive the drug only at weekends
  2. BGive the last dose at bedtime to help the child sleep
  3. CGive doses early in the day and monitor appetite and growth
  4. DExpect weight gain as the main side effect
12.药理学困难

A patient on digoxin is started on amiodarone. What change should the nurse expect?

  1. ADigoxin levels fall sharply, so the digoxin dose is doubled
  2. BNo interaction is expected
  3. CDigoxin levels rise, so the digoxin dose is often reduced
  4. DAmiodarone levels fall to zero
13.内外科护理:心血管与呼吸中等

How do clopidogrel and ticagrelor work?

  1. AThey dissolve fibrin in existing clots
  2. BThey directly inhibit thrombin in the plasma
  3. CThey block the platelet ADP (P2Y12) receptor
  4. DThey inhibit the vitamin K-dependent clotting factors in the liver
14.内外科护理:心血管与呼吸困难

A patient with pneumonia has a temperature of 39 °C, pain and a sinus tachycardia of 122/min. BP is normal. What is the best way to manage the heart rate?

  1. AGive a beta-blocker to bring the heart rate below 100/min
  2. BTreat the fever, pain and possible dehydration, then reassess
  3. CGive IV adenosine
  4. DArrange urgent electrical cardioversion to restore a normal rate
15.内外科护理:神经、内分泌与肾脏中等

A patient with untreated hyperthyroidism is losing weight. Which diet is most appropriate until the condition is controlled?

  1. AA strict low-protein diet
  2. BA diet very high in caffeine for energy
  3. CA high-calorie diet with enough protein
  4. DA low-calorie diet to protect the heart
16.内外科护理:神经、内分泌与肾脏困难

一名重度颅脑损伤患者不睁眼,对疼痛的反应是双臂伸直并向内旋转、双腿伸直。这提示什么?

  1. A对疼痛刺激的正常回缩反应
  2. B无需治疗就会自行停止的局灶性发作
  3. C屈曲性(去皮质)姿势,是轻度皮质损伤的征象
  4. D伸展性(去大脑)姿势:严重的脑干损伤
17.内外科护理:消化、围手术期与肿瘤中等

患者在全身麻醉后到达复苏室时,首要任务是什么?

  1. A用药史
  2. B气道和呼吸
  3. C喝一杯水
  4. D伤口敷料和引流管
18.内外科护理:消化、围手术期与肿瘤困难

A bag of parenteral nutrition runs out and the next one will not arrive for several hours. Which risk should the nurse anticipate?

  1. ARebound hypoglycaemia
  2. BAcute urinary retention
  3. CSevere hyperkalaemia
  4. DRaised intracranial pressure
19.产科护理中等

宫底松软,高于脐水平,并偏向右侧。最可能的原因是什么?

  1. A膀胱充盈
  2. B左侧有胎盘组织残留
  3. C会阴撕裂
  4. D产后第 1 天的正常表现
20.产科护理困难

A labouring woman refuses a recommended caesarean for fetal distress after a full explanation. She has decision-making capacity. What should the nurse do?

  1. ARespect her decision, document it and inform the team
  2. BAsk her partner to consent instead
  3. CStop caring for her because she refused advice
  4. DPrepare her for surgery anyway because the baby is at risk
21.儿科护理中等

Which finding at a 2-year check most needs a speech and language referral?

  1. AThe child says "no" to most suggestions
  2. BThe child uses about 50 words or more
  3. CThe child is not yet combining any two words
  4. DThe child prefers to play beside other toddlers
22.儿科护理困难

A child on a morphine infusion is very hard to wake, with a respiratory rate of 8 per minute and pinpoint pupils. What should the nurse do first?

  1. AStop the infusion, support breathing and give naloxone as per protocol
  2. BReduce the infusion rate slightly and recheck the child's breathing in an hour
  3. CGive a sedative to keep the child calm
  4. DLet the child sleep, as this shows the pain is controlled
23.精神科护理中等

A patient asks the nurse for her home phone number so they can keep in touch after discharge. What is the best response?

  1. A"I'll give you my number, but please only call me at weekends when I'm not working, and keep it short."
  2. B"I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
  3. C"That would be against the rules, so please stop asking about it."
  4. D"Of course, as long as you don't tell the other patients."
24.精神科护理困难

A child has been admitted several times with unexplained fevers that only happen when her mother is present. Staff see the mother tampering with the child's IV line. What is the priority action?

  1. ADocument the event carefully in the notes and wait to see whether it happens again before telling anyone else
  2. BDiscuss the matter with the mother alone and ask her to stop
  3. CDischarge the child home with the mother as soon as possible
  4. DEnsure the child's safety and follow child protection procedures
25.护理数学与单位换算中等
105.6734 kg? kg取整到 0.1 kg

练习题(虚构数值,不作为临床指导)。 一次体重换算得到 105.6734 kg。 本练习的规则是:体重取到最接近的十分之一千克。你记录的数值x是多少?

105.6734 kg
x = kg
26.护理数学与单位换算困难
5 mg/h? mcg/min1 mg = 1000 mcg1 h = 60 min

练习题(虚构数值,不作为临床指导)。 一次输注的给药速率为 5 mg/h。请把这个剂量速率D用 mcg/min 表示。取到一位小数。

5 mg/h1 mg = 1000 mcg1 h = 60 min
D = mcg/min
27.剂量计算中等
1:1000安瓿V = ? mL

一支肾上腺素安瓿标示为 1:1000(1 mg/mL)。医嘱为 0.3 mg 肌内注射(IM),用于严重过敏反应。你应抽取多少体积 V?

1:10000.3 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 4650 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

4650 units5000 units/mL
V = mL
29.静脉输液速度中等
1000 mL15 gtt/mL5 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 5 小时内输入 1000 mL。求滴速 R(滴/分)。

1000 mL5 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
2 g500 mL? mL/h2 mg/min

一袋中含有 2 g 药物,溶于 500 mL。医嘱为每分钟 2 mg。泵速 R 应设为多少 mL/h?

2 g/500 mL2 mg/min
R = mL/h
31.儿科与重症剂量计算中等
100 件100 mL普通胰岛素? mL/h1 件/h

练习题(虚构数值,不作为临床指导)。 一袋输液的 100 mL 中含普通胰岛素 100 单位。医嘱为 1 unit/h。求泵速 R(mL/h)。 保留一位小数。

100 件/100 mL1 件/h
R = mL/h
32.儿科与重症剂量计算困难
800 mg500 mLdopamine19 mL/h59 kg? mcg/kg/min

练习题(虚构数值,不作为临床指导)。 一份含dopamine 800 mg、容量 500 mL 的输液以 19 mL/h 输注。患者体重 59 kg。患者接受的剂量 D 是多少 mcg/kg/min? 保留一位小数。

800 mg/500 mL19 mL/h59 kg
D = mcg/kg/min
33.静脉输液与液体平衡中等
入量出量12 小时班次茶240 mL牛奶200 mL冰屑240 mL静脉输液80 mL/h × 12 h静脉抗生素2 × 50 mL尿液475 mL尿液225 mL尿液400 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

茶: 240 mL牛奶: 200 mL冰屑: 240 mL静脉输液: 80 mL/h × 12 h静脉抗生素: 2 × 50 mL尿液: 475 mL尿液: 225 mL尿液: 400 mL
B = mL
34.静脉输液与液体平衡困难
1000 mL80 mL/h开始 06:4513:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:45 开始用输液泵以 80 mL/h 输注。到 13:15 时袋中还剩多少 mL V?

1000 mL80 mL/h06:45 → 13:15
V = mL
35.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 否; 行走辅助: 无、卧床休息或由护士协助; 静脉输液或封管: 否; 步态: 虚弱; 精神状态: 高估或忘记自身局限。求 Morse 总分MFS。

0–125
MFS =
36.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 9 次/分,SpO₂ 89%吸室内空气,血压 142/86 mmHg,脉搏 88 次/分,清醒,体温 36.3 °C。患者属于哪个临床风险组?点击它。

RR 9SpO₂ 89%空气SBP 142HR 88AT 36.3 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高
37.动脉血气分析解读中等

某练习血气显示 PaCO₂ 51 mmHg (6.8 kPa)。利用规则:在慢性呼吸性酸中毒中,PaCO₂ 每比 40 高出 10 mmHg,HCO₃⁻ 升高 3.5 mmol/L,以HCO₃⁻ 24 mmol/L 为起点,求预期HCO₃⁻。

PaCO₂ 51 mmHg (6.8 kPa)基线值: 40 mmHg, 24 mmol/L
HCO₃⁻ = mmol/L
38.动脉血气分析解读困难

在海平面,某练习血气取自吸入 40% 氧气时,显示 PaO₂ 82 mmHg (10.9 kPa),PaCO₂ 49 mmHg (6.5 kPa)。用 PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8 求A–a 梯度。

FiO₂ 40%PaO₂ 82 mmHg (10.9 kPa)PaCO₂ 49 mmHg (6.5 kPa)
A–a 梯度 = mmHg
39.心电图节律条带解读中等
II25 mm/s · 10 mm/mV

在这条规则的 II 导联心电图上测量 QT 间期和 R–R 间期,然后用 Bazett 公式 QTc = QT/√RR(均以秒计)计算经心率校正的QTc。答案以秒表示,保留三位小数。

II 导联,25 mm/s,10 mm/mV1 个小格 = 0.04 s,1 个大格 = 0.20 s条带长度 6 s
QTc = s
40.心电图节律条带解读困难
II25 mm/s · 10 mm/mV交界性心律心脏停搏室性心动过速室性自搏心律

识别这条 II 导联心电图上的节律。点击你的答案。

II 导联,25 mm/s,10 mm/mV1 个小格 = 0.04 s,1 个大格 = 0.20 s条带长度 6 s
  1. 1交界性心律
  2. 2心脏停搏
  3. 3室性心动过速
  4. 4室性自搏心律

3溶液

1.护理学基础

答案: A · Past the internal sphincter, against the rectal wall

为什么是这个答案

The suppository is pushed past the internal anal sphincter and placed against the rectal wall, usually with the patient lying on the left side. Placing it in stool stops absorption.

答案

A · Past the internal sphincter, against the rectal wall
2.护理学基础

答案: B · Cover it with sterile saline-soaked dressings and call for urgent help

为什么是这个答案

Evisceration is a surgical emergency. The nurse stays with the patient, covers the bowel with sterile moist dressings, positions them to reduce tension on the wound and calls for urgent surgical review.

答案

B · Cover it with sterile saline-soaked dressings and call for urgent help
3.感染控制与患者安全

答案: A · To find carriers so precautions or decolonization can be used

为什么是这个答案

Screening identifies people who are colonized with MRSA, often in the nose. Precautions and, in some cases, decolonization reduce spread and the risk of the patient’s own infection after surgery.

答案

A · To find carriers so precautions or decolonization can be used
4.感染控制与患者安全

答案: A · Respiratory rate 24/min, new confusion, systolic BP 95 mmHg

为什么是这个答案

qSOFA scores one point each for a respiratory rate of 22/min or more, altered mental status and a systolic BP of 100 mmHg or less. Two or more points mean higher risk, so the first patient needs urgent escalation.

答案

A · Respiratory rate 24/min, new confusion, systolic BP 95 mmHg
5.优先排序与委派

答案: A · Turn the patient onto their side

为什么是这个答案

A drowsy patient who vomits can aspirate. Turning them to the side lets vomit drain from the mouth; suction and a prescribed antiemetic follow.

答案

A · Turn the patient onto their side
6.优先排序与委派

答案: B · Report it at once, as it may mean the brain is being compressed

为什么是这个答案

A newly fixed, dilated pupil suggests pressure on the third cranial nerve from rising intracranial pressure or a bleed. It is a neurological emergency that needs immediate escalation.

答案

B · Report it at once, as it may mean the brain is being compressed
7.临床护理

答案: C · 症状出现后 4.5 小时内

为什么是这个答案

在影像检查排除出血后,阿替普酶溶栓一般在发病 4.5 小时内进行。因此,了解患者最后一次被看到状况良好的时间至关重要。

答案

C · 症状出现后 4.5 小时内
8.临床护理

答案: D · Metastatic spinal cord compression

为什么是这个答案

Back pain with neurological symptoms in a patient with cancer suggests metastatic spinal cord compression. It is an oncological emergency needing urgent MRI and treatment to preserve function.

答案

D · Metastatic spinal cord compression
9.实验室检查值与电解质

答案: A · 0.9% sodium chloride

为什么是这个答案

Only 0.9% sodium chloride is used with red cells. Dextrose solutions can cause hemolysis, and lactated Ringer's contains calcium, which can cause clotting in the citrated blood. Drugs are never added to blood products.

答案

A · 0.9% sodium chloride
10.实验室检查值与电解质

答案: A · Assess neurological status and report it at once as possible brain bleeding

为什么是这个答案

Platelet counts usually reach their lowest point (nadir) about 7–14 days after chemotherapy. With a count below 10 × 10³/µL, a sudden severe headache or visual change may signal intracranial bleeding, which is an emergency. The nurse assesses neurological status and reports it immediately.核对依据: Bleeding and Bruising (Thrombocytopenia) and Cancer Treatment · National Cancer Institute (NIH) (2022); Pancytopenia · StatPearls (NCBI Bookshelf) (2023)

答案

A · Assess neurological status and report it at once as possible brain bleeding
11.药理学

答案: C · Give doses early in the day and monitor appetite and growth

为什么是这个答案

Stimulants can cause insomnia, so doses are given in the morning and early afternoon. Reduced appetite can slow growth, so height and weight are tracked.

答案

C · Give doses early in the day and monitor appetite and growth
12.药理学

答案: C · Digoxin levels rise, so the digoxin dose is often reduced

为什么是这个答案

Amiodarone inhibits P-glycoprotein and reduces digoxin clearance, so digoxin levels rise. The digoxin dose is often reduced, and the patient is monitored for bradycardia and toxicity; amiodarone also raises warfarin levels.

答案

C · Digoxin levels rise, so the digoxin dose is often reduced
13.内外科护理:心血管与呼吸

答案: C · They block the platelet ADP (P2Y12) receptor

为什么是这个答案

Clopidogrel, prasugrel and ticagrelor block the P2Y12 ADP receptor on platelets, reducing aggregation. With aspirin, they form dual antiplatelet therapy after acute coronary syndromes and stents. Warfarin inhibits vitamin K-dependent factors; dabigatran inhibits thrombin.

答案

C · They block the platelet ADP (P2Y12) receptor
14.内外科护理:心血管与呼吸

答案: B · Treat the fever, pain and possible dehydration, then reassess

为什么是这个答案

Sinus tachycardia is usually a physiological response to fever, pain, hypovolaemia, anxiety, hypoxia or sepsis. Treating the cause (antipyretics, analgesia, fluids, oxygen if needed) is appropriate, while watching for sepsis. Rate-slowing drugs can be harmful by masking compensation.

答案

B · Treat the fever, pain and possible dehydration, then reassess
15.内外科护理:神经、内分泌与肾脏

答案: C · A high-calorie diet with enough protein

为什么是这个答案

Excess thyroid hormone raises metabolism, so patients need more calories and protein to prevent weight loss. Caffeine is limited because it worsens palpitations, tremor and anxiety.

答案

C · A high-calorie diet with enough protein
16.内外科护理:神经、内分泌与肾脏

答案: D · 伸展性(去大脑)姿势:严重的脑干损伤

为什么是这个答案

对疼痛出现异常伸展(GCS 运动评分 2)提示脑干或其附近的严重损伤,预后比异常屈曲(去皮质姿势,运动评分 3)更差。任何新出现的异常姿势都需要立即上报。

答案

D · 伸展性(去大脑)姿势:严重的脑干损伤
17.内外科护理:消化、围手术期与肿瘤

答案: B · 气道和呼吸

为什么是这个答案

在复苏室,残余的麻醉药、阿片类药物和肌松药可引起气道梗阻和呼吸抑制。首先评估气道和呼吸,然后是循环、意识、疼痛、体温和伤口。

答案

B · 气道和呼吸
18.内外科护理:消化、围手术期与肿瘤

答案: A · Rebound hypoglycaemia

为什么是这个答案

Stopping PN suddenly can cause hypoglycaemia because insulin levels stay high for a while. Glucose is monitored, and a glucose infusion may be given according to local policy.

答案

A · Rebound hypoglycaemia
19.产科护理

答案: A · 膀胱充盈

为什么是这个答案

膀胱充盈会把子宫抬高并推向一侧(通常是右侧),并使其不能良好收缩。协助产妇排空膀胱后,宫底通常会回到中线并变硬。

答案

A · 膀胱充盈
20.产科护理

答案: A · Respect her decision, document it and inform the team

为什么是这个答案

A woman with capacity has the right to refuse treatment, even if this may harm the fetus. The nurse ensures she has understood, documents the discussion, continues care and informs the team.

答案

A · Respect her decision, document it and inform the team
21.儿科护理

答案: C · The child is not yet combining any two words

为什么是这个答案

By 2 years most children use at least about 50 words and combine two words. Not combining words at 2 years needs assessment, including a hearing test. Saying "no" and parallel play are normal toddler behaviour.

答案

C · The child is not yet combining any two words
22.儿科护理

答案: A · Stop the infusion, support breathing and give naloxone as per protocol

为什么是这个答案

Deep sedation, slow breathing and pinpoint pupils indicate opioid toxicity. The opioid is stopped, the airway and breathing supported with oxygen or bag-mask ventilation if needed, naloxone given as prescribed and help called.

答案

A · Stop the infusion, support breathing and give naloxone as per protocol
23.精神科护理

答案: B · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."

为什么是这个答案

Personal contact outside the therapeutic relationship crosses a professional boundary. The nurse explains the boundary kindly and redirects to appropriate after-discharge support.

答案

B · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
24.精神科护理

答案: D · Ensure the child's safety and follow child protection procedures

为什么是这个答案

This suggests factitious disorder imposed on another, which is a form of child abuse. The nurse protects the child and reports through safeguarding procedures. Confronting the parent alone can increase the risk to the child.

答案

D · Ensure the child's safety and follow child protection procedures
25.护理数学与单位换算

答案: x = 105.7 kg

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

105.6734 → 6

只看下一位数字

105.6734 → 7
7 大于或等于 5,所以 6 进一。
后面的数字(34)不考虑:只取整一次,不要逐位取整。

取整

x = 105.7 kg

答案

x = 105.7 kg
26.护理数学与单位换算

答案: D = 83.3 mcg/min

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 5 mg/h × (1000 mcg/1 mg) × (1 h/60 min)

计算

D = 5000/60 = 83.33 ≈ 83.3 mcg/min

答案

D = 83.3 mcg/min
27.剂量计算

答案: V = 0.3 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1:1000 = 1 g/1000 mL = 1 mg/mL

体积

V = 0.3/1 = 0.3 mL

答案

V = 0.3 mL

美国的标签现在标示 mg/mL(1 mg/mL = 1:1000;0.1 mg/mL = 1:10 000)。切勿静脉推注 1 mg/mL 的肾上腺素。

28.剂量计算

答案: V = 0.93 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 4650/5000 = 0.93 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.93 mL
29.静脉输液速度

答案: R = 50 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

5·60 = 300 min

滴速

R = 1000·15/300 = 50 gtt/min

答案

R = 50 gtt/min
30.静脉输液速度

答案: R = 30 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

2000 mg/500 mL = 4 mg/mL

每小时剂量

2·60 = 120 mg/h

泵速

R = 120/4 = 30 mL/h

答案

R = 30 mL/h
31.儿科与重症剂量计算

答案: R = 1 mL/h

肝素和胰岛素输注:浓度 = 袋中单位数/袋容量 (units/mL)。泵速 (mL/h) = 每小时单位数/浓度,每小时单位数 = mL/h × 浓度。按体重给药时,先求 units/h = units/kg/h × 体重。推注体积 = 所需单位数/药瓶规格。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

浓度

100/100 = 1 件/mL

泵速

R = 1/1 = 1 mL/h

答案

R = 1 mL/h
32.儿科与重症剂量计算

答案: D = 8.6 mcg/kg/min

滴定输注:先求以 mcg/mL 计的浓度(mg × 1000/mL)。按体重给药时,mcg/min = mcg/kg/min × 体重。然后 mL/h = mcg/min × 60/浓度。反推时,mcg/kg/min = mL/h × 浓度/(60 × 体重)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

浓度

800 000/500 = 1600 mcg/mL

每分钟微克数

19·1600 = 30400 mcg/h
30400/60 = 506.7 mcg/min

每千克

D = 506.7/59 = 8.588 ≈ 8.6 mcg/kg/min

答案

D = 8.6 mcg/kg/min
33.静脉输液与液体平衡

答案: B = 520 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 240 + 200 = 440 mL
冰屑: 240/2 = 120 mL
静脉输液: 80·12 = 960 mL
静脉抗生素: 2·50 = 100 mL
总入量 = 1620 mL

总出量

475 + 225 + 400 = 1100 mL

平衡

B = 1620 − 1100 = 520 mL

答案

B = 520 mL

为正:摄入的液体多于排出的液体。

34.静脉输液与液体平衡

答案: V = 480 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:45 → 13:15 = 6.5 h

已输入体积

80·6.5 = 520 mL

剩余体积

V = 1000 − 520 = 480 mL

答案

V = 480 mL
35.临床评估评分

答案: MFS = 50

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 否 → 0
行走辅助: 无、卧床休息或由护士协助 → 0
静脉输液或封管: 否 → 0
步态: 虚弱 → 10
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 25 + 0 + 0 + 0 + 10 + 15 = 50

答案

MFS = 50
36.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 9/min → 1
SpO₂ 89% → 3
吸空气 → 0
SBP 142 mmHg → 0
HR 88/min → 0
清醒 (A) → 0
T 36.3 °C → 0

总分和红色分值

NEWS2 = 1 + 3 + 0 + 0 + 0 + 0 + 0 = 4
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

37.动脉血气分析解读

答案: HCO₃⁻ = 27.85 mmol/L

预期代偿:代谢性酸中毒时,温特公式预测 PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg;实测值高于该范围提示合并呼吸性酸中毒,低于该范围提示合并呼吸性碱中毒。阴离子间隙 AG = Na⁺ − (Cl⁻ + HCO₃⁻),正常约为 8–12 mmol/L,用于区分高阴离子间隙与正常阴离子间隙代谢性酸中毒;低白蛋白会掩盖升高的间隙(白蛋白低于 4.0 的部分,每 g/dL 加 2.5)。Δ 比值 (AG − 12)/(24 − HCO₃⁻) 约在 0.8 到 2 之间符合单纯高间隙酸中毒(有些教材用 1 代替 0.8),低于此范围提示合并正常间隙酸中毒,高于 2 提示合并代谢性碱中毒。

PaCO₂ 的变化

|51 − 40| = 11 mmHg → 1.1 × 10 mmHg

HCO₃⁻ 的预期值

HCO₃⁻ = 24 + 3.5·1.1 = 27.85 mmol/L

答案

HCO₃⁻ = 27.85 mmol/L
38.动脉血气分析解读

答案: A–a 梯度 = 141.9 mmHg

衍生数值:计算所得的血清渗透压为 2·Na⁺ + 葡萄糖 + 尿素,各值均以 mmol/L 计(葡萄糖和 BUN 以 mg/dL 计时为 2·Na⁺ + 葡萄糖/18 + BUN/2.8);正常约为 275–295 mOsm/kg。P/F 比值是 PaO₂ 除以以小数表示的 FiO₂。海平面的肺泡氧分压为 PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8 mmHg,A–a 梯度为 PAO₂ − PaO₂。

肺泡氧

PAO₂ = 0.4·713 − 49/0.8 = 285.2 − 61.25 = 223.9 mmHg

梯度

A–a = 223.9 − 82 = 141.9 mmHg

答案

A–a 梯度 = 141.9 mmHg
39.心电图节律条带解读

答案: QTc = 0.5 s

QT 与 QTc:QT 间期从 QRS 波群起点到 T 波终点。它随心率加快而缩短,因此要用以秒为单位的 R–R 间期按心率校正:Bazett QTc = QT/√RR,Fridericia QTc = QT/∛RR。多数教科书使用 Bazett 公式;它在心率快时校正过度,此时宜用 Fridericia。各参考标准的界限不同:QTc 男性高于约 0.45 s、女性高于约 0.46 s 通常称为延长,高于 0.50 s 称为明显延长。

测量

QT = 10 × 0.04 = 0.40 s
RR = 16 × 0.04 = 0.64 s

Bazett 公式

QTc = 0.40/√0.64 = 0.40/0.8 = 0.5 s

答案

QTc = 0.5 s

超过男性(约 0.45 s)和女性(约 0.46 s)的通常上限:延长。(500 ms)

40.心电图节律条带解读

答案: 室性自搏心律

更多室性心律:尖端扭转型室性心动过速是一种多形性室性心动过速,通常为 150–250 次/分钟,其增宽的波群高度不断变化并围绕基线扭转,先向上几个心搏,再向下。教科书将其与 QT 间期延长联系起来,复苏指南中针对它推荐的药物是硫酸镁。室性自搏心律是一种心室逸搏心律:规则、QRS 增宽(0.12 s 或以上)、无 P 波,频率 20–40 次/分钟(加速性室性自搏心律为 40–100 次/分钟)。单形性室速的增宽波群完全相同,频率超过 100 次/分钟。室颤则是混乱的,没有任何重复的波群。

五个步骤

1. 心率:R–R = 41 个小格,1500 ÷ 41 ≈ 37 次/分。
2. 节律:规则,每个 R–R 均为 1.64 s。
3. P 波:无法辨认。
4. PR 间期:无法测量。
5. QRS:0.18 s,增宽(0.12 s 或以上)且形态怪异,T 波方向相反。

解读

室性自搏心律

答案

室性自搏心律

室性自搏心律是一种逸搏心律:由于上方的起搏点失灵,心室接管了节律。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-rn-practice-questions